# SDR 2007UALA02051

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 34,210 hours, 4,166 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Punctured
- Location: Bs 1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT WALKWAY PANEL AT STATION 1680 RIGHT FOUND PUNCTURE HOLE APPROXIMATELY 1 X 2.5 INCHES.   [07-31-07]  ACCOMPLISHED REPAIR ON AFT PIT STN 1680 TORQUE BOX UPPER WEB PER SRM 51-70-13.  OK FOR RETURN TO SERVICE.  SUSPECT CARGO OR CARGO LOADING IMPLEMENT PENETRATED PANEL.
